# SDR ULX2004F00009

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N229LA
- Make and model: Snias AS350B2
- Aircraft serial: 3317
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 1304
- Condition: Vibration
- Location: Engine
- Part time: 608 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FOR EXCESSIVE VIBRATION.  BRUSHES DESTROYED, ENDBELL BEARING LINER WORN.
